# SDR QMLA2011121711120

- Difficulty date: December 17, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 4,356 hours, 11,346 cycles
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: 975UN01B4AA5P
- Condition: Failed
- Location: Starter
- Part time: 4,356 hours, 11,346 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT UPON LANDING, PROCEDED W/ NORMAL ENGINE SHUTDOWN.  AFTER ROLLING TWIST GRIP TO IDLE POSITION, AMBER GOV LIGHT ILLUMINATED.  ENGINE WAS SHUTDOWN. FAILURE DETECTED ON VEMD, TEST REF 121 W/ LRU ENG START SWITCH LISTED AS FAILED.  SWITCH WAS REPLACED. GROUND RUN REVEALED NORMAL OPERATION.  ACFT LAUNCHED FOR RETURN.  5 MINUTES OUT, AMBER GOV LIGHT ILLUMINATED.  PILOT LANDED, HANGAR AND SHUTDOWN. FAILURE DETECTED ON VEMD, TEST REF 121 WITH LRU ENGINE START SWITCH LISTED AS FAILED. TROUBLESHOOTING REVEALED FAULTY INTERMITTENT GROUND AT 1021N1 GROUND POINT UNDERNEATH CABIN FLOOR.  CLEANED AND TREATED GROUND POINT.
